# SDR CA090618005

- Difficulty date: June 2, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,255 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: SM50D7
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL TO EXTEND INTERMITTENTLY.
